Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extreme functionals on an upper semicontinuous function space

Authors: F. Cunningham and Nina M. Roy
Journal: Proc. Amer. Math. Soc. 42 (1974), 461-465
MSC: Primary 46E40
MathSciNet review: 0328579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A representation theorem is given for the extreme points of the dual ball of a vector valued function space X with upper semicontinuous norm defined on a compact Hausdorff space $ \Omega $. This generalizes the Arens-Kelley theorem which is the case $ X = C(\Omega )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40

Retrieve articles in all journals with MSC: 46E40

Additional Information

PII: S 0002-9939(1974)0328579-3
Keywords: Extreme functional, uniform norm, function space, upper semicontinuous norm
Article copyright: © Copyright 1974 American Mathematical Society